# SDR DALA2023051503850

- Difficulty date: May 14, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 75,522 hours, 9,730 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3356 CORROSION ADAPTER ASSY-SEAT TRACK YB1 BTW FR73/FR74 AT AFT GALLEY AREA (1 EA). CORRECTIVE ACTION: REPLACED ADAPTER ASSY-SEAT TRACK YB1 LOC BTW FR73/FR74 AT AFT GALLEY AREA (1 EA). RII INSPECTION COMPLETE. (2767109)
